Ask a Pharmacist Expert Forum
Bystolic and knee, joint and muscle pain
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Bystolic and knee, joint and muscle pain

I was getting migraine headaches approx 12-15 times a month for a year and a half.  I started taking Bystolic and the headaches are reduced to 2-3 times a month.  I am fairly certain, however, that the Bystolic has caused joint and muscle pain especially in my knees.  Is anyone else taking Bystolic experiencing this same side effect?
Age
:  
60
Sex
:  
Male
Weight
:  
180
Current Medications
:  
Bystolic
Crestor
Drug Allergies
:  
none
Medical Conditions
:  
migraines
high cholesterol
Related Discussions
616411_tn?1221767853
Common side effects experienced by people taking Bystolic included headache, fatigue, dizziness, weakness and diarrhea. I have not seen any findings that others are experiencing this side effect. However if you are experiencing joint and muscle pain I would definitely urge you to contact the prescriber and discuss your symptoms. It may be more likely that the Crestor is causing the joint and muscle pain. However I am not a doctor and therefore cannot analyze your disease states or conditions remotely.
Best of luck to you.

Jennifer R RPh www.drugstore.com
2 Comments
Blank
Avatar_n_tn
I started Bystolic about 3 months ago and have been having increasing pain in the right side of my neck, my right shoulder, right shoulder blade area, and upper right arm. I am also getting weakness in my right arm and hand.  If I turn my head in given direction the pain goes right to my right shoulger blade area.  The doc gave me muscle relaxers but they did nothing.  I also had an MRI done but it also showed nothing.
It does lower my heart rate, but the price of also lowrering my quality of life is too much to sacrifice.  I have had too many slepless night with uncontollable pain and discomfort.
Has anyone else had these symptoms?  And if so, what, if anything, did you do to stop the pain?
Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank